# SDR IO5R082687

- Difficulty date: December 26, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- Aircraft time: 602 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: L633M201101
- Part serial: 946
- Condition: Failed
- Location: Engine
- Part time: 619 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ARIS MOUNT FAILED IN FLIGHT REMOVED ARIS MOUNT FROM S/N 197 AND INSTALLED ON S/N 190
